MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION

RESOLVE SURGICAL TECHNOLOGIES 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION
Model Number 298.801.01S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on july 26,2022 that the 1.7mm cable with crimp 750mm-sterile became jammed in the cable tensioner device.The cable had to be cut and another device was used to complete the surgery.The cable was removed from the device in a non sterile environment.There was no surgical delay.The surgery was successfully completed.No fragments generated.Patient was in stable condition.This report is for one 1.7mm cable with crimp 750mm-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: b5 h3, h4, h6: part 298.801.01s, lot p424885: release to warehouse date: july 12, 2022.Supplier: rti surgical.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: corrected data: g1.
 
Event or Problem Description
The same tensioner was used after the cable was removed.No issue with the tensioner instrument.

Brand Name
1.7MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
brandee sandy
375 river park circle
marquette, MI 49855
3035526892
MDR Report Key15282107
Report Number1833824-2022-00069
Device Sequence Number2328814
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number298.801.01S
Device Catalogue Number298.801.01S
Device Lot NumberP424885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown